# SDR RRXA96087

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 25-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING MAINTENANCE VISIT, FOUND CORROSION CRACK IN FUSELAGE SKIN AT Y=23 TO Y=55 BETWEEN LONGERONS 33R AND 34R. REMOVED DAMAGED AREA.  FABRICATED FILLERS, DOUBLERS, AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH B31-R01.  ACFT TT:  61,420 HOURS.  ACFT TOTAL CYCLES, 19,753.  (X)
